# SDR SWIA200413511

- Difficulty date: June 22, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 7,936 hours, 6,693 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOORBEAM TO TRANSVERSE BEAM ATTACH CLIP IS CRACKED O/B LOCATION FS 280.00 LBL 9.0.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED CLIP IAW CRJ SRM 51-40-11, 51-23-00, 51-42-06, 51-42-21, 51-42-13, 51-25-16, 51-21-11.
